应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2016 Vol.32 Issue.4,
Published 15 August 2016

ARTICLES
ARTICLES
793 The Modified Simple Equation Method and the Multiple Exp-function Method for Solving Nonlinear Fractional Sharma-Tasso-Olver Equation
Elsayed M. E. ZAYED, Yaser A. AMER, Abdul-Ghani AL-NOWEHY
2016 Vol. 32 (4): 793-812 [Abstract] ( 54 ) [HTML 1KB] [ PDF 0KB] ( 20 )
813 Asymptotical Behavior of Bipolar Non-Isentropic Compressible Navier-Stokes-Poisson System
Chen ZOU
2016 Vol. 32 (4): 813-832 [Abstract] ( 45 ) [HTML 1KB] [ PDF 0KB] ( 38 )
833 Unique Solvability for a Class of Non-newtonian Fluids for a Reacting Mixture with Vacuum
Hong-jun YUAN, Jia-ning XIE
2016 Vol. 32 (4): 833-850 [Abstract] ( 23 ) [HTML 1KB] [ PDF 0KB] ( 36 )
851 Case-cohort Analysis with General Additive-multiplicative Hazard Models
Yi SUN, Wen YU, Ming ZHENG
2016 Vol. 32 (4): 851-866 [Abstract] ( 36 ) [HTML 1KB] [ PDF 0KB] ( 19 )
867 The Maximum and Minimum Degree of the Random r-uniform r-partite Hypergraphs
Ai-lian CHEN, Hao LI, Fu-ji ZHANG
2016 Vol. 32 (4): 867-874 [Abstract] ( 28 ) [HTML 1KB] [ PDF 0KB] ( 8 )
875 Noether's Theorem of Nonholonomic Systems in Optimal Control
Ping-ping CAI, Duan SONG, Jing-li FU
2016 Vol. 32 (4): 875-882 [Abstract] ( 25 ) [HTML 1KB] [ PDF 0KB] ( 13 )
883 A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3
Shun-yi LIU, He-ping ZHANG, Hong-liang LU, Yu-qing LIN
2016 Vol. 32 (4): 883-890 [Abstract] ( 35 ) [HTML 1KB] [ PDF 0KB] ( 8 )
891 The Pos/neg-weighted 2-medians in Balanced Trees with Subtree-shaped Customers
Chun-song BAI, Li-ying KANG
2016 Vol. 32 (4): 891-898 [Abstract] ( 42 ) [HTML 1KB] [ PDF 0KB] ( 48 )
899 Relations between Directional Derivatives for Smooth Functions in 2D and 3D Spaces
Gui-xia LÜ, Long-jun SHEN
2016 Vol. 32 (4): 899-912 [Abstract] ( 22 ) [HTML 1KB] [ PDF 0KB] ( 25 )
913 On the Recursive Evaluation of a Certain Multivariate Compound Distribution
Elena-Gratiela Robe-Voinea, Raluca Vernic
2016 Vol. 32 (4): 913-920 [Abstract] ( 40 ) [HTML 1KB] [ PDF 0KB] ( 35 )
921 A Fixed Point Method for the Linear Complementarity Problem Arising from American Option Pricing
Xian-Jun SHI, Lei YANG, Zheng-Hai HUANG
2016 Vol. 32 (4): 921-932 [Abstract] ( 34 ) [HTML 1KB] [ PDF 0KB] ( 13 )
933 Long Time L1-behavior for the Incompressible Magneto-hydrodynamic Equations in a Half-space
Zhao-xia LIU, Xing-jiang YU
2016 Vol. 32 (4): 933-944 [Abstract] ( 21 ) [HTML 1KB] [ PDF 0KB] ( 31 )
945 Statistical Inference on Seemingly Unrelated Single-Index Regression Models
Bing HE, Jin-hong YOU, Min CHEN
2016 Vol. 32 (4): 945-956 [Abstract] ( 26 ) [HTML 1KB] [ PDF 0KB] ( 29 )
957 Remarks on Classical Solutions to Steady Quantum Navier-Stokes Equations
Mohamed Ahmed Abdallah, Xu-yang SUN, Wei-wei WANG, Jun-ping YIN
2016 Vol. 32 (4): 957-962 [Abstract] ( 26 ) [HTML 1KB] [ PDF 0KB] ( 26 )
963 Convergence of FBP Algorithm for Tomography
Gang-rong QU
2016 Vol. 32 (4): 963-968 [Abstract] ( 21 ) [HTML 1KB] [ PDF 0KB] ( 34 )
969 An Analysis of Two Variational Models for Speckle Reduction of Ultrasound Images
Zheng-meng JIN, Xiao-ping YANG
2016 Vol. 32 (4): 969-982 [Abstract] ( 23 ) [HTML 1KB] [ PDF 0KB] ( 14 )
983 New Second-order Contingent Epiderivatives and Set-valued Optimization Problems
Sheng-kun ZHU, Sheng-jie LI
2016 Vol. 32 (4): 983-994 [Abstract] ( 43 ) [HTML 1KB] [ PDF 0KB] ( 29 )
995 Mixed Two- and Eight-level Fractional Factorial Split-plot Designs Containing Clear Effects
Ye YUAN, Sheng-li ZHAO
2016 Vol. 32 (4): 995-1004 [Abstract] ( 25 ) [HTML 1KB] [ PDF 0KB] ( 34 )
1005 Graphic Sequences and Split Graphs
Jian-hua YIN, Lei MENG, Meng-Xiao YIN
2016 Vol. 32 (4): 1005-1014 [Abstract] ( 23 ) [HTML 1KB] [ PDF 0KB] ( 35 )
1015 Global Existence, Asymptotic Behavior and Uniform Attractors for Non-autonomous Thermoelastic Systems
Yu-ming QIN, Tian-hui WEI, Jia REN
2016 Vol. 32 (4): 1015-1034 [Abstract] ( 27 ) [HTML 1KB] [ PDF 0KB] ( 34 )
1035 Analyzing Longitudinal Data with Informative Observation and Terminal Event Times
Rui MIAO, Xin CHEN, Liu-quan SUN
2016 Vol. 32 (4): 1035-1052 [Abstract] ( 22 ) [HTML 1KB] [ PDF 0KB] ( 28 )
1053 Ruin Probabilities for a Two-Dimensional Perturbed Risk Model with Stochastic Premiums
Jian-hua CHENG, De-hui WANG
2016 Vol. 32 (4): 1053-1066 [Abstract] ( 42 ) [HTML 1KB] [ PDF 0KB] ( 26 )
1067 On the Metric Dimension of Barycentric Subdivision of Cayley Graphs
Muhammad IMRAN
2016 Vol. 32 (4): 1067-1072 [Abstract] ( 23 ) [HTML 1KB] [ PDF 0KB] ( 12 )
1073 Patterned Solutions of a Homogenous Diffusive Predator-Prey System of Holling Type-III
A-ying WAN, Zhi-qiang SONG, Li-fei ZHENG
2016 Vol. 32 (4): 1073-1086 [Abstract] ( 34 ) [HTML 1KB] [ PDF 0KB] ( 25 )
1087 Optimal Time-consistent Investment and Reinsurance Strategy for Mean-variance Insurers Under the Inside Information
Jing CAO, Xing-chun PENG, Yi-jun HU
2016 Vol. 32 (4): 1087-1100 [Abstract] ( 30 ) [HTML 1KB] [ PDF 0KB] ( 33 )
1101 Non-monotonous Sequential Subgradient Projection Algorithm for Convex Feasibility Problem
Ya-zheng DANG, Jun-ling SUN, Yan GAO
2016 Vol. 32 (4): 1101-1110 [Abstract] ( 33 ) [HTML 1KB] [ PDF 0KB] ( 14 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9